# SDR REXA2016090501737

- Difficulty date: September 5, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 19,876 hours, 12,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340953S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6Y NEW; FS 280 J-ANGLE IS CORRODED.  R & R J-ANGLE AT FS 280.00 IAW SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01 AND 51-21-11-001-001-A01.
